# SDR SWAA2023021603436

- Difficulty date: February 16, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 56,917 hours, 35,913 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Elongated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG AFT STRUT FAIRING; HORIZONTAL STIFFENER OUTBOARD LOWER HOLE IS ELONGATED #1 ENG AFT STRUT FAIRING HORIZONTAL STIFFENER OUTBOARD LOWER HOLE IS ELONGATED<[01] COMPLIED WITH EA- 23-154-00539
